# SDR HEEA955175

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector Assy
- Part number: 212061201011
- Condition: Defective
- Location: Lt Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS MISSING FROM SEAMS, EJECTOR SUPPORT CRACKED IN WELD AREA.  INNER PORTION OF EJECTOR SOCKLED. SENT TO ALPINE AEROTECH LTD. FOR INSPECTION AND REPAIR.
